Previous |  Up |  Next

Article

Title: Note on simultaneous solutions of a system of Schröder's equations (English)
Author: Čermák, Jan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 120
Issue: 3
Year: 1995
Pages: 225-236
Summary lang: English
.
Category: math
.
Summary: We investigate simultaneous solutions of a system of Schroder's functional equations. Under certain assumptions these solutions are used in transformations of functional-differential equations the initial set of which consists of the initial point only. (English)
Keyword: regular solutions
Keyword: system of Schröder’s equations
Keyword: functional-differential equations
Keyword: initial set
Keyword: initial point
Keyword: functional equation
Keyword: simultaneous solution
Keyword: differential equation with delays
Keyword: global transformation
MSC: 34K05
MSC: 39B05
MSC: 39B62
idZBL: Zbl 0848.39006
idMR: MR1369682
.
Date available: 2009-09-24T21:11:04Z
Last updated: 2015-09-04
Stable URL: http://hdl.handle.net/10338.dmlcz/126006
.
Reference: [1] J. Čermák: On transformations of functional-differential equations.Arch. Math. (Brno) 29 (1993), 227-234. MR 1263124
Reference: [2] L. E. Eľsgolc: Intгoduction to the theory of differential equations with deviating argument.Nauka, Moscow, 1964. (In Russian.)
Reference: [3] M. Kuczma: Functional Equations in a Single Variable.Polish Scient. Publ., Warszawa, 1968. Zbl 0196.16403, MR 0228862
Reference: [4] M. Kuczma B. Choczewski R. Ger: Iterative Functional Equations.Encyclopedia of Mathematics and its Applications, Cambridge University Press, 1990. MR 1067720
Reference: [5] F. Neuman: Simultaneous solutions of a system of Abel equations and differential equations with several deviations.Czechoslovak Math. J. 32 (107) (1982), 488-494. Zbl 0524.34070, MR 0669790
Reference: [6] F. Neuman: Transformation and canonical forms of functional-differential equation.Proc. Roy. Soc. Edinburgh 115A (1990), 349-357. MR 1069527
Reference: [7] V. Tryhuk: The most general transformation of homogeneous retarded linear differential equations of the n-th order.Math. Slovaca 33 (1983), 15-21. Zbl 0514.34058, MR 0689272
Reference: [8] M. Zdun: Note on commutable functions.Aequationes Math. 36 (1988), 153-164. Zbl 0662.39004, MR 0972282, 10.1007/BF01836087
Reference: [9] M. Zdun: On simultaneous Abel equations.Aequationes Math. 38 (1989), 163-177. Zbl 0686.39009, MR 1018910, 10.1007/BF01840002
.

Files

Files Size Format View
MathBohem_120-1995-3_1.pdf 682.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo